# SDR AALA2018061219044

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOOK ON THE INNER CONTROL HANDLE OF THE PASSENGER CREW DOOR WAS  FOUND OUT OF ADJUSTMENT.  REPLACED THE HOOK.  PREFORMED AN ADJUSTMENT IAW AMM 52-13-21-400-001-A, ITEM 4C, STEP 17.
